Items for Mathematics in 2001

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Number of items: 29.

Arnaldi, R, Chiavassa, E, Cicalò, C, Cortese, P, De Falco, A, Dellacasa, G, De Marco, N, Ferretti, A, Gallio, M, Macciotta, P, Masoni, A, Musso, A, Oppedisano, C, Piccotti, A, Puddu, G, Scalas, E, Scomparin, E, Serci, S, Siddi, E, Soave, C, Usai, G and Vercellin, E (2001) Performances of zero degree calorimeters for the ALICE experiment. Nuclear Instruments and Methods in Physics Research Section A: Accelerators, Spectrometers, Detectors and Associated Equipment, 456 (3). pp. 248-258. ISSN 0168-9002

Bachhiesl, P, Scharfetter, H, Hutten, H, Kappel, F and Hintermüller, M (2001) Efficient computation of optimal controls for the exchange process during the dialysis therapy. Computational Optimization and Applications, 18. pp. 161-175.

Beckert, Armin and Wendland, Holger (2001) Multivariate interpolation for fluid-structure-interpolation problems using radial basis functions. Aerospace, Science and Technology, 5 (2). pp. 125-134. ISSN 1270-9638

Broom, M and Ruxton, G D (2001) A model of dominance and resource division amongst a group of animals of differing quality. Population Ecology, 43 (4). pp. 213-220. ISSN 1438-3896

Deckelnick, Klaus, Elliott, Charlie and Styles, Vanessa (2001) Numerical diffusion induced grain boundary motion. Interfaces and Free Boundary, 3 (4). pp. 393-414. ISSN 1463-9963

Elliott, Charles M and Styles, Vanessa (2001) Numerical analysis of a mean field model of superconducting vortices. IMA Journal of Numerical Analysis, 21 (1). pp. 1-51. ISSN 0272-4979

Gorenflo, Rudolf, Mainardi, Francesco, Scalas, Enrico and Raberto, Marco (2001) Fractional calculus and continuous-time finance III : the diffusion limit. In: Kohlmann, Michael and Shanjian, Tang (eds.) Mathematical Finance. Birkhauser, Basel, pp. 171-180. ISBN 9783034895064

Haas, H, Caetano, W, Borissevitch, G P, Tabak, M, Mosquera Sanchez, M I, Oliveira, O N, Scalas, E and Goldman, M (2001) Interaction of dipyridamole with phospholipid monolayers at the air-water interface: surface pressure and grazing incidence X-ray diffraction studies. Chemical Physics Letters, 335 (5-6). pp. 510-516. ISSN 0009-2614

Hintermueller, Michael (2001) Inverse coefficient problems for variational inequalities: optimality conditions and numerical realization. ESAIM: Mathematical Modelling and Numerical Analysis, 35 (1). pp. 129-152. ISSN 0764-583X

Hintermueller, Michael (2001) On a globalized augmented Lagrangian SQP-algorithm for nonlinear optimal control problems with box constraints. In: Hoffman, Karl-Heinz, Hoppe, Ronald and Schulz, Volker (eds.) Fast solution methods for discretized optimization problems. International Series of Numerical Mathematics, 138 . Birkhäuser, Basel, Switzerland, pp. 139-153. ISBN 9783764365998

Hintermueller, Michael (2001) A proximal bundle method based on approximate subgradients. Computational Optimization and Applications, 20 (3). pp. 245-266. ISSN 0926-6003

Hintermüller, Michael and Kunisch, Karl (2001) Inverse problems for elastohydrodynamic models. Zeitschrift fur Angwandte Mathematik und Mechanik, 81 (1). pp. 17-20. ISSN 0044-2267

Hirschfeld, J W P and Korchmáros, G (2001) On the number of solutions of an equation over a finite field. Bulletin of the London Mathematical Society, 33. pp. 16-24. ISSN 0024-6093

Kay, David, Elman, Howard, Silvester, David and Wathen, Andrew (2001) Efficient preconditioning of the linearized Navier-Stokes. Journal of Computational and Applied Mathematics, 128. pp. 261-279. ISSN 0377-0427

Kay, David and Silvester, David (2001) The reliability of local error estimators for convection-diffusion equations. IMA Journal of Numerical Analysis, 21. pp. 107-122. ISSN 0272-4979

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians I. Abstract theory. Journal of Mathematical Analysis and Applications, 256 (1). pp. 281-303. ISSN 0022-247X

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians. II. Applications to scattering theory. Journal of Mathematical Analysis and Applications, 256 (2). pp. 568-586. ISSN 0022-247X

Mulvey, Christopher J and Pelletier, Joan Wick (2001) On the quantisation of points. Journal of Pure and Applied Algebra, 159 (2-3). pp. 231-295. ISSN 0022-4049

Parnovski, L and Sobolev, A V (2001) Lattice points, perturbation theory and the periodic polyharmonic operation. Annales Henri Poincare, 2. pp. 573-581. ISSN 1424-0637

Proctor, C J, Broom, M and Ruxton, G D (2001) Modelling antipredator vigilance and flight response in group foragers when warning signals are ambiguous. Journal of Theoretical Biology, 211 (4). pp. 409-417. ISSN 0022-5193

Ruxton, G D, Broom, M and Colegrave, N (2001) Are unusually coloured eggs a signal to potential conspecific brood parasites? American Naturalist, 157. pp. 451-458. ISSN 0003-0147

Schaback, Robert and Wendland, Holger (2001) Characterization and construction of radial basis functions. In: Dyn, N, Leviatan, D and Pinkus, A (eds.) Multivariate Approximation and Applications. Cambridge University Press, pp. 1-24. ISBN 0521800234

Stipo, Jurcevic, Ainsworth, Mark E, Pomerance, Ariala, Smith, John D, Robinson, Derek R, Dunn, Michael J, Yacoub, Magdi H and Rose, Marlene L (2001) Antivimentin antibodies are an independent predictor of transplant-associated coronary artery disease after cardiac transplantation. Transplantation, 71 (7). pp. 886-692. ISSN 0041-1337

Styles, Vanessa (2001) Error estimates of a finite-difference approximation for a mean field model of superconducting vortices in one-dimension. IMA Journal of Numerical Analysis, 21 (3). pp. 667-701. ISSN 0272-4979

Taheri, Ali (2001) Sufficiency theorems for local minimizers of multiple integrals of the calculus of variations. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (1). pp. 155-184. ISSN 0308-2105

Wendland, Holger (2001) Gaussian interpolation revisited. In: Koptun, K, Lyche, T and Neamtu, M (eds.) Trends in Approximation Theory. Vanderbilt University Press, pp. 427-436. ISBN 9780826513793

Wendland, Holger (2001) Local polynomial reproduction and moving least squares approximation. IMA Journal of Numerical Analysis, 21 (1). pp. 285-300. ISSN 0272-4979

Wendland, Holger (2001) Moving least squares approximation on the sphere. In: Lyche, T and Schumaker, LL (eds.) Mathematical Methods in CAGD: Oslo 2000. Vanderbilt University Press, Nashville, pp. 517-526. ISBN 9780826513786

Zhang, Kewei (2001) Maximal extension for linear spaces of matrics with large rank. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (6). pp. 1481-1491. ISSN 0308-2105

This list was generated on Mon Sep 16 10:49:02 2019 BST.